# SDR SWAA2024121060845

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 AFT POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2024-715121<[01] REPLACED ANGLE AND FASTENERS BETWEEN BS907 TO BS927 AFT POSITION IAW B737-700 SRM 51-40-02 AND DRAWING 147A7221 SHEET 24 REV ?.SEE INDIVIDUAL STEP SIGNOFF BELLOW;[02] CORRECT STEP1: REPLACED ANGLE AND FASTENERS BETWEEN BS907 TO BS927 AFT POSITION IAW B737-700 SRM 51-40-02 AND DRAWING 147A7221 SHEET 24 REV ?.SEE INDIVIDUAL STEP SIGN OFF BELLOW;[03] CORRECT STEP1: REPLACED ANGLE AND FASTENERS BETWEEN BS907 TO BS927 AFT POSITION IAW B737-700 SRM 51-40-02 AND DRAWING 147A7221 SHEET 24 REV ?.SEE INDIVIDUAL STEP SIGN OFF BELLOW
